Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Low vitamin D and folate levels. Taking supplements. Suffer from hayfever. Suffering from sore throat, itchy eyes. Tonsils removed in the past

hi I am a 29 year old female. Im currently taking vit d & folic acid as I was very run down and tired a lot as had a blood test informing me that my vit d levels where low as we re my folate levels. I ve been taking them since 25th may every day and had a cold that lasted 2nd-8th June. I suffer from severe hayfever(itchy eyes/scratchy throat&nose) and it has been bad the past 5 days. I ve has a sore throat for 3 days now & discovered a large white spot at the back of my throat today. I had my tonsils removed 6yrs ago. Wold you recommend I see a doctor? Do you think I need an antibiotic ? Any ideas to help me feel myself again as I m getting quite frustrated that I m tired/feeling I ll all the time. Thanks in advance
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi , in my opinion uou are having pharyngitis.
If I were your treating doctor I would have prescribed penicillin antibiotics along with anti inflammatory medicines.
For hay fever take anti histamine like avil , cetrizine, loratidine any one of the abouve in night for 2 weeks.
Continue other medications like vit D and folate tablets.
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor